MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3011
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A picture was returned showing an administration set with what appears to be black spots throughout the tubing of the set.The set has fluid inside.Received one used list# ch3011 admin set.As received an unknown black contamination spots were observed throughout the whole set.Glucose solution was also observed throughout the set.This product goes through e-beam sterilization.The complaint of black contamination can be confirmed.Due to the glucose fluid found in the set the source of the contamination cannot be determined.
 
Event or Problem Description
The event involved a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemoclave® drip chamber, spiros® w/red cap, bag hanger where the customer reported that a patient was placed in the secondary set through which only glucose solution 10 % passed, it was observed growth of black balls with hairs, suspicious of some microorganism, 48 hours after use.They are looking for discard that it is not a problem of the set.The glucose solution was administered for 40 hours, and the problem was noticed when handling it at the time of going to use the set.The product status during the event was during use.There was patient involvement, and no one was harmed in the event.Also, there was no adverse event and no delay in therapy.

Brand Name
30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19991929
Report Number9617594-2024-01141
Device Sequence Number20968347
Product Code ONB
UDI-Device Identifier00840619023966
UDI-Public00840619023966
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLUCOSE SOLUTION, MFR UNK.
Patient SexUnknown